Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have shoulder pain, told to be fibrosis and given tablets. Started again and due to incorrect sitting posture

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hello Doctor,

I have pain in my shoulder trapezium part from almost more than a year, when i consulted a doctor, he said in this age it generally happens and it will go, I remember him saying Fibrosis. He gave me tablets. It again started, same way i consulted another doctor. But its stops for few days and again its starts.

Later on i got to know that its because of incorrect sitting posture and many software professionals are facing same issue.
Please suggest me what to do on this.

Any medication??
Posted Thu, 3 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 16 hours later
Brief Answer:
Do regular stretching and strengthening exercises

Detailed Answer:

You are correct. Improper sitting posture and stress is the most common cause of trapezium muscle pain.

To relieve the stress and spasm, do regular stretching and strengthening exercises. A good massage daily twice a day and then hot fomentation will be helpful. But do hot fomentation after the application of massage, also take anti inflammatory ibuprofen 400 mg three times a day after meals as and when required. Applying muscle relaxant gel will be helpful to relieve the spasm.

Try to correct your posture and any awkward position.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor